ICA  Vol.6 No.2 , May 2015
Constrained Feedback Stabilization for Bilinear Parabolic Systems
Abstract: In this paper, we shall study the stabilization and the robustness of a constrained feedback control for bilinear parabolic systems defined on a Hilbert state space. Then, we shall show that stabilizing such a system reduces stabilization only in its projection on a suitable subspace. For this purpose, a new constrained stabilizing feedback control that allows a polynomial decay estimate of the stabilized state is given. Also, the robustness of the considered control is discussed. An illustrating example and simulations are presented.
Cite this paper: Tsouli, A. and Boutoulout, A. (2015) Constrained Feedback Stabilization for Bilinear Parabolic Systems. Intelligent Control and Automation, 6, 103-115. doi: 10.4236/ica.2015.62011.

[1]   Mohler, R.R. (1973) Bilinear Control Process. Academic Press, New York.

[2]   Tsouli, A. and Boutoulout, A. (2014) Controllability of the Parabolic System via Bilinear Control. Journal of Dynamical and Control Systems, 20, in press.

[3]   Ball, J. and Slemrod, M. (1979) Feedback Stabilization of Distributed Semilinear Control Systems. Applied Mathematics and Optimization, 5, 169-179.

[4]   Jurdjevic, V. and Quinn, J.P. (1978) Controllability and Stability. Journal of Deferential Equations, 28, 381-389.

[5]   Quinn, J.P. (1980) Stabilization of Bilinear Systems by Quadratic Feedback Control. Journal of Mathematical Analysis and Applications, 75, 66-80.

[6]   Ouzahra, M. (2008) Strong Stabilization with Decay Estimate of Semilinear Systems. Systems and Control Letters, 57, 813-815.

[7]   Ouzahra, M., Tsouli, A. and Boutoulout, A. (2012) Stabilization and Polynomial Decay Estimate for Distributed Semilinear Systems. International Journal of Control, 85, 451-456.

[8]   Bounit, H. and Hammouri, H. (1999) Feedback Stabilization for a Class of Distributed Semilinear Control Systems. Nonlinear Analysis, 37, 953-969.

[9]   Tsouli, A., Ouzahra, M. and Boutoulout, A. (2014) A Decay Estimate for Constrained Semilinear Systems. Information Sciences Letters, 3, 77-83.

[10]   Chen, M.S. (1998) Exponential Stabilization of a Constrained Bilinear System. Automatica, 34, 989-992.

[11]   Kato, T. (1980) Perturbation Theory for Linear Operators. Springer, New York.

[12]   Ouzahra, M. (2011) Feedback Stabilization of Parabolic Systems with Bilinear Controls. Electronic Journal of Differential Equations, 38, 1-10.

[13]   Triggiani, R. (1975) On the Stabilizability Problem in Banach Space. Journal of Mathematical Analysis and Applications, 52, 383-403.

[14]   Pazy, A. (1983) Semi-Groups of Linear Operators and Applications to Partial Deferential Equations. Springer Verlag, New York.

[15]   Ammari, K. and Tucsnak, M. (2001) Stabilization of Second Order Evolution Equations by a Class of Unbounded Feedbacks. ESAIM: Control, Optimisation and Calculus of Variations, 6, 361-386.

[16]   Ouzahra, M. (2010) Exponential and Weak Stabilization of Constrained Bilinear Systems. SIAM Journal on Control and Optimization, 48, 3962-3974.